# SDR AALA20140125005

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 40,042 hours, 16,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AT LBL 45.50 AT STATION 727B ON OTBD FLANGE ORIGINAL FASTENER HOLES FOUND TO BE TOO SHORT OF ED TO BE WITHIN REPAIR TOLERANCE.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA B737-53-033377.
